# SDR DALA2024012200907

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,621 hours, 41,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: AD. RELATED (AA5311-01216) L2 DOOR STOP #1 AT FR66 4 EA. HOLE EXCEEDING LIMIT. C/A: FR 66 L/H DOOR STOP #1 4EA HOLE COID WORKED AND OVERSIZED TO .281 IAW A320 SRM 53-41-12-300-008, 53,41-12-300-009, 51-48-00- 801, NTM 51-10-01-51-10-08 SRM 53-41-12-205-008 REPAIR CAT B REQ INSOECTION WITH A THRESHOLD FROM ADL/REPAIR EMBODIMENT OF 56600 FC (FH NOT RELEVANT) WITH SUBSEQUENT INSPECTION AT INTERVAL OF 18600 FC (FH NOT RELEVANT) PER A320 SRM 53-41-12-205-008 JOB COMPLETED. (LP: 0160597)
